Alert archive / Wisconsin / Areal Flood Advisories in 2011
Areal Flood Advisory 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this areal flood advisory at Jul 27, 2011, 9:48 PM CDT for 4 counties in Wisconsin. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2011, 9:48 PM CDT (02:48 UTC)
- Expired
- Jul 28, 2011, 12:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327
WGUS83 KMKX 280248
FLSMKX
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 PM CDT WED JUL 27 2011
WIC079-089-131-133-280530-
/O.NEW.KMKX.FA.Y.0021.110728T0248Z-110728T0530Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
948 PM CDT WED JUL 27 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
NORTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
SOUTHWESTERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1230 AM CDT
* AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
RADAR ESTIMATED 1.5 INCHES OF RAIN AN HOUR. THIS WILL CAUSE URBAN
FLOODING OF LOW AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
INCLUDE...BAYSIDE...BROWN DEER...CEDARBURG...GLENDALE...
GRAFTON...MEQUON...WHITEFISH BAY...LANNON...NORTHERN MILWAUKEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4308 8831 4334 8827 4334 8788 4331 8788
4326 8791 4324 8791 4322 8789 4320 8789
4318 8788 4313 8789 4310 8788
$$
HENTZ1 follow-up statement
133
WGUS83 KMKX 280352
FLSMKX
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1052 PM CDT WED JUL 27 2011
WIC079-089-131-133-280530-
/O.CON.KMKX.FA.Y.0021.000000T0000Z-110728T0530Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
1052 PM CDT WED JUL 27 2011
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
1230 AM CDT FOR SOUTHEASTERN WASHINGTON...NORTHEASTERN WAUKESHA...
SOUTHWESTERN OZAUKEE AND NORTHERN MILWAUKEE COUNTIES...
AT 1050 PM CDT THE HEAVY RAIN AREA HAS MOVED OFF TO THE NORTHEAST.
THERE STILL MAY BE SOME FLOODED INTERSECTIONS AND RISING SMALL
STREAMS DUE TO THE EARLIER HEAVY RAINS.
1 TO 3 INCHES OF RAIN HAS FALLEN DURING THE LAST 4 HOURS IN THE
ADVISORY AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4308 8831 4334 8827 4334 8788 4331 8788
4326 8791 4324 8791 4322 8789 4320 8789
4318 8788 4313 8789 4310 8788
$$
HENTZWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this areal flood advisory went out at Jul 27, 3:33 PM CDT, 6 hours 15 minutes earlier.
Area forecast discussion, Jul 27, 3:33 PM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CDT WED JUL 27 2011 .VERY SHORT TERM... TONIGHT...FORECAST CONFIDENCE LOW. THE MAIN STORY FOR TONIGHT WILL BE THE PLACING OF THE APPROACHING FRONTAL BOUNDARY. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE PLACEMENT BEGIN JUST TO THE SOUTH OF THE WISCONSIN...ILLINOIS BORDER...WHICH WILL HELP IN REDUCING THE THREAT FOR THUNDERSTORMS OVER SOUTHERN WISCONSIN. HOWEVER...RAIN WILL STILL BE A THREAT...BUT MORE ON THAT IN A BIT. IN ADDITION TO THE FRONTAL BOUNDARY...AN UPPER LEVEL SHORTWAVE SHOULD PUSH THROUGH...WITH A VORT MAX HITTING SOUTHEASTERN WI BTW 00 AND 06Z. THIS SHOULD HELP IN PROVIDING THE NECESSARY LIFT. THE THIRD FACTOR IN CONSIDERATION IS THE PLACEMENT OF THE 850MB LLJ...WHICH HAS BEEN A DRIVING FORCE FOR MUCH OF THE CONVECTION TODAY. THE GFS HAS THE STRONGEST JET...WITH THE NOSE RIGHT ON SOUTHERN WI...WHILE THE NAM/ECMWF ARE LESS INTENSE AND ARE PLACED MORE RIGHT OVER SOUTHERN WI. HOWEVER...ALL THREE DO SHOW THE JET LAYING ALMOST EAST/WEST BY 06Z AND INCREASING IN INTENSITY. THE LAYING DOWN OF THE JET BASICALLY ACROSS THE STATE BORDERS BTW WI AND IL WILL ALSO ASSIST IN KEEPING MOST OF THE CONVECTION TO THE SOUTH. SO THE EXPECTATION FOR TONIGHT IS THAT THE MAIN THREAT WILL BE HEAVY RAIN...ESP NEAR THE WI/IL BORDER. OFF AND ON CONVECTION DURING THE DAY WED PRODUCED CONTINUAL CLOUD COVER...WHICH HELPED TO KEEP TEMPS BTW 10 AND 15 DEGREES BELOW WHAT WAS ORIGINALLY FORECASTED. WITH LITTLE HEATING AVAILABLE...THE SURFACE BASED CAPE WILL PROBABLY BE LESS LIKELY TO OCCUR THAN ORIGINALLY THOUGHT. AM THINKING LIMITED SEVERE THREAT...THOUGH WILL BE WATCHFUL OF THE MLCAPE VALUES ABOVE 3000 J/KG JUST SOUTH OF THE BOUNDARY...AND SHEAR VALUES AROUND 40KTS WITH PLENTY OF CONVERGENCE RIGHT ALONG THE BORDER. THE THETA-E GRADIENT IS ALSO SETTING UP JUST SOUTH OF THE WI/IL BORDER. WITH PW VALUES BETWEEN 1.5 AND 2 INCHES...AND AFTER AN INCH OF RAIN HAS FALLEN OVER MUCH OF THE AREA DURING THE DAY...THINKING THE BEST THREAT FOR TONIGHT WILL BE HEAVY RAINS...LEADING TO POTENTIAL FLOODING. CORFIDI VECTORS AROUND 00Z WITH THE NWLY FLOW...BUT WEAKEN BY 06Z. EVEN THOUGH A MODERATE 500MB FLOW IS EXPECTED...WITH THE POSSIBILITY OF TRAINING STORMS...AND THE VERY HIGH PW...AM EXPECTING HEAVY RAINFALL...ESP CLOSE TO IL. AM ISSUING A FLASH FLOOD WATCH FOR THE BORDER COUNTIES...LASTING FROM 21Z...TO 12Z THURSDAY. THURSDAY...FORECAST CONFIDENCE LOW TO MEDIUM. KEPT POPS IN THROUGH THE DAY AS THE SURFACE BOUNDARY WILL HOVER AROUND THE WI/IL BORDER. DEPENDING ON HOW FAR NORTH IS PUSHES WILL AFFECT PRECIP CHANCES. MODELS CURRENTLY SHOW IT PUSHING JUST A BIT INTO WI...SO KEEPING SLIGHTLY HIGHER POPS IN THE SOUTH THAN THE NORTH. DAYTIME TEMPS WILL BE DEPENDENT UPON THE OVERNIGHT AND EARLY MORNING CONVECTION...BUT WITH 925MB TEMPS BETWEEN 23-25 DEGREES...AND WITH THE GOOD CHANCE OF STORMS...WILL KEEP LOWER HIGHS...ONLY IN THE LOWER 80S. .SHORT TERM... THURSDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH. BAROCLINIC ZONE WILL CONTINUE TO LINGER ACROSS SOUTHERN WI/NORTHERN IL THU NIGHT...WHICH WILL CONTINUE TO BE THE FOCUS FOR MORE SHOWERS AND THUNDERSTORMS. HOWEVER...THE CHANCE FOR PRECIP WILL BE DIMINISHING FROM NORTHWEST TO SOUTHEAST DURING THIS TIME AS A 500MB TROUGH DROPS SOUTH ACROSS WI. SFC HIGH WILL BUILD IN QUICKLY FRI MORNING...WIPING OUT ANY LINGERING PRECIP OVER THE SOUTHEAST FORECAST AREA. DRY FRI AFTERNOON. MOSTLY SUNNY SKIES EXPECTED WITH THE HIGH...AND MAX TEMPS SHOULD BE IN THE MID TO UPPER 80S WITH 17 TO 18C 850MB TEMPS AND 22C 925MB TEMPS OVERHEAD. .LONG TERM... SATURDAY THROUGH SUNDAY...FORECAST CONFIDENCE...HIGH. DRY UNDER HIGH PRESSURE...WITH HIGHS IN THE UPPER 80S. HIGHER HUMIDITY BUILDING IN SUN AFTERNOON. SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS SUN NIGHT WITH A SHORTWAVE TROUGH DROPPING SOUTHWARD ACROSS WI. MODEL SNDGS SHOW VERY DRY AIR THAT SHOULD BE DIFFICULT TO OVERCOME...SO NOT TOO CONFIDENT IN PRECIP CHANCES. HOWEVER...MODELS HAVE BEEN CONSISTENT IN THIS CHANCE...AND THERE IS UPPER LEVEL JET SUPPORT AS WELL. MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM. THERE WILL BE A TRANSITION IN THE UPPER AIR PATTERN BY MONDAY...WITH A 500MB HIGH PRESSURE RIDGE BUILDING OVER THE SOUTHERN AND CENTRAL PLAINS. FLOW WILL GO FROM ZONAL TO MORE NORTHWEST TO SOUTHEAST...WITH SOUTHERN WI WILL BE SITTING SQUARELY BENEATH THE SURFACE HIGH. TEMPS EXPECTED IN THE UPPER 80S...ABOVE NORMAL FOR THIS TIME OF YEAR. .TUESDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM. MODELS SHOWING A STRONGER SYSTEM WILL APPROACH OR MOVE THROUGH TUESDAY INTO WED. TIMING DIFFERENCES CERTAINLY EXIST BETWEEN THE GFS AND ECMWF...BUT ENOUGH OVERALL AGREEMENT TO PUT SOME POPS IN FOR THIS PERIOD. TEMPS WILL BE A LITTLE LOWER...IN THE LOWER 80S BEHIND THE FRONT. && .AVIATION...MOSTLY CLOUDY TO OVERCAST CONDITIONS WILL PREVAIL THROUGH THURSDAY AS MULTIPLE ROUNDS OF CONVECTION WILL BE POSSIBLE BEGINNING WED EVENING. EXPECT PREVAILING MVFR CONDITIONS...BUT DIMINISHING TO IFR CONDITIONS WITH ANY THUNDERSTORMS. KENW AND KMKE MAY SEE DOWN TO LIFR DURING SOME OF THE STORMS PRODUCING HEAVY RAINFALL. && .MARINE...SOUTHERLY WINDS WILL DIMINISH AND SHIFT SWLY AFTER MIDNIGHT...AND EVENTUALLY TURN WEST AS A FRONTAL BOUNDARY PUSHES THROUGH OVERNIGHT. WAVES SHOULD SUBSIDE TO AROUND 1 FOOT AS WELL AS THE WINDS DIMINISH. THUNDERSTORMS ARE LIKELY TONIGHT...ESP SOUTH OF PORT WASHINGTON...WITH SOME SEVERE STORMS POSSIBLE NEAR THE ILLINOIS BORDER. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR WIZ067>072. LM...NONE. && SHORT/LONG TERM...13/MRC VERY SHORT TERM/AVIATION/MARINE...22/SEARS
Hazardous weather outlook, Jul 27, 4:23 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 423 PM CDT WED JUL 27 2011 WIZ046-047-051-052-056>060-062>072-281100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 423 PM CDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS ROUNDS OF THUNDERSTORMS WILL OCCUR THIS EVENING AS A WARM FRONT MOVES NORTHWARD INTO FAR SOUTHERN WISCONSIN...WHICH WILL BE FOLLOWED BY A COOL FRONT LATE TONIGHT. SUFFICIENT MOISTURE...INSTABILITY...AND WIND SHEAR WILL BE PRESENT TO SUPPORT SEVERE THUNDERSTORMS AND HEAVY RAINFALL. ISOLATED FLASH FLOODING IS POSSIBLE...ESPECIALLY ACROSS FAR SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY SOUTH AND EAST OF A WISCONSIN DELLS TO FOND DU LAC LINE AS THE COOL FRONT STALLS OVER THE REGION WITH MORE THUNDERSTORMS. THUNDERSTORM CHANCES WILL LINGER INTO FRIDAY MORNING BEFORE THE FRONT SHIFTS TO THE SOUTH. SMALL CHANCES FOR THUNDERSTORMS ARE ALSO FORECAST FOR SUNDAY AND SUNDAY NIGHT...AND AGAIN MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THURSDAY. LMZ643>646-281100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 423 PM CDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS ROUNDS OF THUNDERSTORMS WILL OCCUR THIS EVENING AS A WARM FRONT MOVES NORTH INTO LAKE MICHIGAN...WHICH WILL BE FOLLOWED BY A COOL FRONT LATE TONIGHT. SUFFICIENT MOISTURE...INSTABILITY...AND WIND SHEAR WILL BE PRESENT TO SUPPORT SEVERE THUNDERSTORMS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS THE COOL FRONT STALLS OVER THE REGION WITH MORE THUNDERSTORMS. THUNDERSTORM CHANCES WILL LINGER INTO FRIDAY BEFORE THE FRONT SHIFTS TO THE SOUTH. SMALL CHANCES FOR THUNDERSTORMS ARE ALSO FORECAST FOR SUNDAY AND SUNDAY NIGHT...AND AGAIN MONDAY NIGHT AND TUESDAY. MRC WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 27, 5:54 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HEAVY RAIN 2 E HOLY HILL 43.24N 88.29W
07/27/2011 M2.09 INCH WASHINGTON WI PUBLIC
12 HOUR TOTAL. 6AM TO 6PM.
&&
MEBSpecial weather statement, Jul 27, 7:15 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 715 PM CDT WED JUL 27 2011 WIZ067-068-280045- GREEN-LAFAYETTE- 715 PM CDT WED JUL 27 2011 ...STRONG THUNDERSTORMS MOVING ACROSS LAFAYETTE COUNTY... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORMS 14 MILES SOUTHWEST OF DARLINGTON...MOVING EAST AT 30 MPH. OTHER STRONG THUNDERSTORMS WERE MOVING ACROSS NORTHERN LAFAYETTE COUNTY ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SHULLSBURG BY 720 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Special weather statement, Jul 27, 8:53 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 853 PM CDT WED JUL 27 2011 WIZ063>065-069-070-280230- DANE-JEFFERSON-ROCK-WALWORTH-WAUKESHA- 853 PM CDT WED JUL 27 2011 ...STRONG THUNDERSTORM MOVING INTO SOUTHERN JEFFERSON AND NORTHEAST ROCK COUNTIES... AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES EAST OF EDGERTON...MOVING EAST AT 35 MPH. WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING... AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WHITEWATER BY 915 PM CDT... PALMYRA BY 930 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Special weather statement, Jul 27, 9:12 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 912 PM CDT WED JUL 27 2011 WIZ059-065-280315- WASHINGTON-WAUKESHA- 912 PM CDT WED JUL 27 2011 ...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN WASHINGTON COUNTY... AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF SUSSEX...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... HUBERTUS AND COLGATE BY 925 PM CDT... RICHFIELD BY 930 PM CDT... BEAR VALLEY AND GERMANTOWN BY 945 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Local storm report, Jul 27, 9:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HEAVY RAIN SUSSEX 43.14N 88.22W
07/27/2011 M0.80 INCH WAUKESHA WI PUBLIC
15 MINUTE TOTAL.
&&
MEBThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:19 PM CDT | Areal Flood Advisory | MKX | Lafayette | 4 hr |
| Jul 27, 9:23 PM CDT | Special Marine Warning | MKX | 82 min | |
| Jul 28, 12:36 AM CDT | Areal Flood Advisory | MKX | Lafayette | 4 hr |
| Jul 28, 4:37 AM CDT | Areal Flood Advisory | MKX | Lafayette | 3 hr |
Nearby
Areal Flood Advisories in Wisconsin, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.